About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 417678, 10 pages
http://dx.doi.org/10.1155/2013/417678
Research Article

Multiple Nonlinear Oscillations in a -Symmetrical Coupled System of Identical Cells with Delays

College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410076, China

Received 31 January 2013; Accepted 8 May 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Haijun Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Golubitsky, I. Stewart, and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol. II, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. P. S. Dias and A. Rodrigues, “Hopf bifurcation with 𝕊N-symmetry,” Nonlinearity, vol. 22, no. 3, pp. 627–666, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Wu, “Symmetric functional-differential equations and neural networks with memory,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4799–4838, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Huang and J. Wu, “Nonlinear waves in networks of neurons with delayed feedback: pattern formation and continuation,” SIAM Journal on Mathematical Analysis, vol. 34, no. 4, pp. 836–860, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Guo and L. Huang, “Hopf bifurcating periodic orbits in a ring of neurons with delays,” Physica D, vol. 183, no. 1-2, pp. 19–44, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Guo and L. Huang, “Stability of nonlinear waves in a ring of neurons with delays,” Journal of Differential Equations, vol. 236, no. 2, pp. 343–374, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. A. Campbell, Y. Yuan, and S. D. Bungay, “Equivariant Hopf bifurcation in a ring of identical cells with delayed coupling,” Nonlinearity, vol. 18, no. 6, pp. 2827–2846, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Peng, “Bifurcation and stability analysis of nonlinear waves in Dn symmetric delay differential systems,” Journal of Differential Equations, vol. 232, no. 2, pp. 521–543, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Zhang, Y. Zhang, and B. Zheng, “A model in a coupled system of simple neural oscillators with delays,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 264–273, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Song, M. O. Tadé, and T. Zhang, “Bifurcation analysis and spatio-temporal patterns of nonlinear oscillations in a delayed neural network with unidirectional coupling,” Nonlinearity, vol. 22, no. 5, pp. 975–1001, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Jiang and S. Guo, “Linear stability and Hopf bifurcation in a delayed two-coupled oscillator with excitatory-to-inhibitory connection,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 2001–2015, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Kolmanovskiĭ and A. Myshkis, Applied Theory of Functional-Differential Equations, Kluwer Academic, Dordrecht, The Netherlands, 1992. View at MathSciNet
  13. W. Krawcewicz, P. Vivi, and J. Wu, “Computation formulae of an equivariant degree with applications to symmetric bifurcations,” Nonlinear Studies, vol. 4, no. 1, pp. 89–119, 1997. View at Zentralblatt MATH · View at MathSciNet
  14. W. Krawcewicz and J. Wu, “Theory and applications of Hopf bifurcations in symmetric functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 35, no. 7, pp. 845–870, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. M. Marcus and R. M. Westervelt, “Stability of analog neural networks with delay,” Physical Review A, vol. 39, no. 1, pp. 347–359, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. J. Hopfield, “Neurons with graded response have collective computational properties like twostate neurons,” Proceedings of the National Academy of Sciences of the United States of America, vol. 81, pp. 3088–3092, 1984. View at Publisher · View at Google Scholar
  17. J. C. Eccles, M. Ito, and J. Szenfagothai, The Cerebellum as Neuronal Machine, Springer, New York, NY, USA, 1967.
  18. M. W. Hirsch, “Convergent activation dynamics in continuous time networks,” Neural Networks, vol. 2, no. 5, pp. 331–349, 1989. View at Publisher · View at Google Scholar · View at Scopus
  19. E. R. Kandel, J. H. Schwartz, and T. M. Jessell, Principles of Neural Science, McGraw-Hill, New York, NY, USA, 2000.
  20. G. Dangelmayr, W. Güttinger, and M. Wegelin, “Hopf bifurcation with 𝔻3×𝔻3-symmetry,” Zeitschrift für Angewandte Mathematik und Physik, vol. 44, no. 4, pp. 595–638, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Wegelin, J. Oppenländer, J. Tomes, W. Güttinger, and G. Dangelmayr, “Synchronized patterns in hierarchical networks of neuronal oscillators with 𝔻3×𝔻3 symmetry,” Physica D, vol. 121, no. 1-2, pp. 213–232, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. O. Diekmann, S. A. van Gils, S. M. Verduyn Lunel, and H.-O. Walther, Delay Equations, Functional-, Complex-, and Nonlinear Analysis, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. W. Levinger, “A folk theorem in functional differential equations,” Journal of Differential Equations, vol. 4, pp. 612–619, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. Faria and L. T. Magalháes, “Normal forms for retarded functional-differential equations with parameters and applications to Hopf bifurcation,” Journal of Differential Equations, vol. 122, no. 2, pp. 181–200, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Faria and L. T. Magalháes, “Normal forms for retarded functional-differential equations and applications to Bogdanov-Takens singularity,” Journal of Differential Equations, vol. 122, no. 2, pp. 201–224, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet